<Mod Edit-Methods>

Discussion in 'Suicidal Thoughts and Feelings' started by sean01, Jul 7, 2010.

Thread Status:
Not open for further replies.
  1. sean01

    sean01 Member

    I have a bottle of these and thinking of taking them all and drinking to just end it i also have pills to make the <Mod Edit-Music-Methods> stronger right now seems like a great idea
     
    Last edited by a moderator: Jul 7, 2010
  2. Marty482

    Marty482 Well-Known Member

    Re:

    Dont do this. Talk to me now please. Im praying for you . Talk to me please. Whatever is bothering you can be worked out I promise. DONT give up!!!! WE LOVE YOU and want you here. PLEASE. TEll us the whole story. then we'll all work together and make a plan to get you to a better place and happy again.
     
    Last edited by a moderator: Jul 7, 2010
  3. neonjin

    neonjin Member

    Okay, well if what marty said doesn't work for you then the first thing you're going to want to do is determine how much hydrocodone is actually in that bottle. It most likely says something along the lines of "5/500 hydro/APAP" ok the smaller number is your hydrocodone, the larger number is acetaminophen, or tylenol. Chances are you will get really high and sick from the hydros, but ultimately live BUT you will overdose on the tylenol. However I can tell you from personal experience that this is a BAD IDEA. It takes DAYS to die from an acetaminophen overdose, and it's supposedly pretty agonizing too. A failed attempt will lead to a stomach pump followed by counseling, which believe it or not is NOT a very good thing for a suicidal person to have to go through!
     
  4. Marty482

    Marty482 Well-Known Member

    Talk to us SEAN. PLEASE COME ON!!!! I'm praying for you.
     
  5. Dave_N

    Dave_N Banned Member

    Please don't do this to yourself sean. :hug:
     
  6. Marty482

    Marty482 Well-Known Member

    Sean please tralk to us. Im praying for you.Sending LOVE.
     
Thread Status:
Not open for further replies.